MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; BATTERY LIGHT SOURCE - LED

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; BATTERY LIGHT SOURCE - LED
Model Number BS-LL1
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number is unavailable.Evaluation summary it was caused due to the connection part failure in the scope.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
The time of event is unknown.There was no report of patient harm.The fiber scope can't emit the light.Bs-ll1 can't ignite the light and it showed no battery.

Brand Name
PENTAX
Common Device Name
BATTERY LIGHT SOURCE - LED
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12257115
Report Number9610877-2021-10511
Device Sequence Number3590054
Product Code EOQ
UDI-Device Identifier04961333227259
UDI-Public04961333227259
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBS-LL1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date07/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1